What Happens When You Snort Tylenol?

Answer

Snorting a Tylenol or a Tylenol 3 for that matter would do nothing more than cause mild pain relief and incredibly painful in the nostrils. This is not recommended and can erode the inside of your nose.
Q&A Related to "What Happens When You Snort Tylenol?"
What happens when you snort Tylenol is your nose and throat burns very badly. Tylenol is not meant to be ingested that way. It will not work better or get you high.
http://answers.ask.com/Health/Pharmacy/what_happen...
Snorting a drug that can be snorted will just get its contents into
http://www.chacha.com/question/what-would-snorting...
It will just take your headache pain away.
http://wiki.answers.com/Q/What_happens_when_snorti...
There are 300 mg of acetaminophen in Tylenol 3. In comparison, a regular strength Tylenol has 325 mg of acetaminophen and an extra strength Tylenol has 500 mg. The other active ingredient
http://www.ehow.com/about_5454413_much-acetaminoph...
Explore this Topic
Tylenol is a brand of acetaminophen or paracetamol that is used to relieve headache, flu, cough, colds, and fever. Tylenol usually comes in a form of a tablet, ...
Snorting Tylenol PM will make it absorb into mucus membrane quicker than taking it orally. In the case that the Tylenol PM is not effective, go consult a physician ...
Yes, you can snort Tylenol with Codeine. However, it is not suggested. If you are prescribed Tylenol with Codeine, then take the pill as directed on the prescription ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com